# SDR MALA030154

- Difficulty date: February 13, 2003
- Submitted: February 17, 2003
- Operation: Air carrier
- Aircraft: N453XJ
- Make and model: Saab 340B
- Aircraft serial: 340B453
- System (JASC): 3080 · Ice Detection
- Part: Warning Light
- Condition: Illuminated
- Location: De-Ice System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ICE PROTECTION ON CWP ILLUMINATED WITH DE-ICE OVERTEMP ON OHP.  LIGHTS GO OUT AT LOWER POWER SETTINGS.  AIR RETURN TO MEM.  MAINTENANCE COULD NOT DUPLICATE.
